# SDR UPS07M50643

- Difficulty date: September 12, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 26B175191
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A R1 EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST INDICATING SYSTEM INOP.  RELAMPED, NO HELP.  ITEM DEFERRED IAW MD11 MEL 25-01-2.  DMI M358567.  T/S PERFORMED FOUND EVAC SLIDE PRESSURE VESSEL INDICATOR AT FAULT.  REMOVED AND REPLACED EVAC SLIDE PRESS VESSEL IND IAW AMM 25-61-04-4.  OPS CHECK NOW SATISFACTORY.
